# SDR SWAA2022111670018

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 48,631 hours, 28,329 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Wrong Part
- Location: 11a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11A RECLINING TO EXIT ROW / [01] ADJUSTED SEAT 11A RECLINE PER CMM 25-21-42
